# SDR SROM2015FA0000538

- Difficulty date: November 3, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 8,739 hours, 6,563 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Dented
- Location: Zone 100
- Part time: 8,739 hours, 6,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RADIUS OF BELTFRAME OUTER ANGLE AT BS 727B S-22R. REPAIRED IAW MFG SERVICE REQUEST 4-3016189532.
